# SDR GTIA030115

- Difficulty date: March 2, 2003
- Submitted: March 12, 2003
- Operation: Air carrier
- Aircraft: N130NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47604
- Engine: Pwa JT8D17
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Tailcone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAILCONE INTERIOR LUMINESCENT EXIT SIGN INOPERATIVE.  REMOVED AND REPLACED TAILCONE INTERION LUMINESCENT EXIT SIGN.  OPS CHECK GOOD.
